First, why are you having such mood swings? I know the answer: You're bipolar!
Seriously, why? Are you on meds? If so, then they ain't the right ones!!! Didn't your psychologist have a pdoc write meds for you? Counseling certainly isn't going to really help the situation, with meds, fine, but not without!!!
There is really no way to have anybody understand mania; they can't possibly. The best you can hope for is that they learn all they can about the illness, what to look for, and to be supportive. It's really too much to ask if you aren't on meds, or if you don't keep a handle on the swings with your doc as often as you need to. Don't ever let yourself get too far from stable without calling your doc. If he/she makes you feel like you're a pain, change docs. Good pdocs all know the nature of BP is constantly changing, especially in the springtime. It's the worst time of the year as far as mood swings. Nearly everyone needs frequent adjustments of their meds. Don't be a burden on your loved ones by letting yourself swing and then expecting them to understand. That's too tall an order. This disorder is as much our responsibility as the doctor's.
Aren't you on a mood stabilizer????
What antidepressant are you on? SSRIs without a sufficient mood stabilizer CAUSE mania in BPs who are prone. If you are blacking out and having extreme rage, you are actually having some psychosis. There is absolutely no excuse for this. Have you told your pdoc?? You need a mood stabilizer and an antipsychotic would be a very good idea.
What are your current meds?
Well, the zoloft is the culprit for the mania and the lack of sex drive. What kind of a doc are you seeing!!??? He obviously doesn't know how to treat BP; only making it worse.
Can't you see someone qualified who speaks English? No more SSRIs (zoloft, lexapro, prozac, effexor, celexa and all the others). You need a mood stabilizer and if depression is a problem, Lamictal is the drug of choice for this. No sexual or weight gain side effects.
Tell me how you came across this doc; I will try to help you.